Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What are the symptoms of liver disease and is it caused by excessive consumption of excerdine pm ?

what symptons are there when you think your liver is at risk because you have taken to much excerdine pm i am 55 years old and 5ft tall 130lbs i have taken alot of excerdine pm the last 45 years. my doctor says i am at risk and my result from my blood test came back that my liver is going bad. is there any way to tell buy any symptons before it starts hurting. she already said my cholosteral and other things were over the roof and i needed to get it checked out. help please jill
Asked On : Sat, 26 Feb 2011
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
To evaluate the damage done to liver you can go for liver function tests from your blood sample.High cholesterol levels will also damage your liver further. You need treatment for both before any jaundice develops.
Dr. Rakhi Tayal
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor